# SDR IPXA2023122881716

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 23,328 hours, 13,994 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ARMING LEVER RED LIGHT INOPERATIVE RESEATED CONNECTOR ON THE AUTONOMOUS PWR SUPPLY UNIT 70WN REF AMM 52-73-18 & OPS CHECKED OK IAW AMM 52-73-00. WARNING LIGHT 7WN TESTS OK.
